MathSciNet Relay Station
MathSciNet bibliographic data
MR1828605 (2002f:58056) 58J52 (55N25 55P25 57Q10)
Schick, Thomas $L\sp 2$-determinant class and approximation of $L\sp 2$-Betti numbers. Trans. Amer. Math. Soc. 353 (2001), no. 8, 3247–3265 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement